# SDR SWIA200616780

- Difficulty date: May 24, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 29,112 hours, 42,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK FORWARD END CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PARTIAL SEGMENT OF LEFT FLOOR SEAT TRACK AT FORWARD END IAW EMB FAX EST 186/96.
